Imperial College London

ProfessorAnaCaraiani

Faculty of Natural SciencesDepartment of Mathematics

Professor in Pure Mathematics
 
 
 
//

Contact

 

a.caraiani

 
 
//

Location

 

Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Journals

Caraiani A, Gulotta D, Johansson C, 2021, Vanishing theorems for Shimura varieties at unipotent level, Journal of the European Mathematical Society, ISSN:1435-9855

Caraiani A, Gulotta DR, Hsu C-Y, et al., 2020, Shimura varieties at level $Γ_1(p^\infty)$ and Galois representations, Compositio Mathematica, Vol:156, ISSN:0010-437X, Pages:1152-1230

Caraiani A, Emerton M, Gee T, et al., 2018, Patching and the p-adic Langlands program for GL(2)(Q(p)), Compositio Mathematica, Vol:154, ISSN:0010-437X, Pages:503-548

More Publications